# SDR NOCA0806

- Difficulty date: January 21, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- Engine: Ge CF680C2B7
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DEACTIVATED A ROW 12G DUE TO ISLE SIDE PANEL REMOVED FOR EVALUATION.
